MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM XS LFT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM XS LFT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-1-100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
The following was reported through: the shield of the femoral component is broken and had to be replaced.Explanation by sales rep: lateral condylar fracture at the femoral component of the mrh joint replacement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving mrh femoral component was reported.The event was confirmed via evaluation of the returned device.Method & results: product evaluation and results- visual inspection was performed as part of the material analysis report (mar).This inspection shows the fracture surfaces associated with the mrh knee and the detached piece.On visual examination, the fracture was observed through the lateral condyle of the mrh knee.A material analysis has been performed.The report concluded: review of mrh knee fem xs lft, catalogue # 6481-1-100, lot code bj99b confirmed fracture of the device.Characterisation using stereo microscopy and scanning electron microscopy confirmed fracture of the lateral condyle in fatigue.No manufacturing or material related defects were observed on the examined areas of the components.Clinical review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the devices were manufactured and accepted into final stock with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: visual inspection was performed as part of the material analysis report (mar).This inspection shows the fracture surfaces associated with the mrh knee and the detached piece.On visual examination, the fracture was observed through the lateral condyle of the mrh knee.A material analysis has been performed.The report concluded: review of mrh knee fem xs lft, catalogue # 6481-1-100, lot code bj99b confirmed fracture of the device.Characterisation using stereo microscopy and scanning electron microscopy confirmed fracture of the lateral condyle in fatigue.No manufacturing or material related defects were observed on the examined areas of the components.

Brand Name
MRH KNEE FEM XS LFT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key14941923
Report Number0002249697-2022-00975
Device Sequence Number4583347
Product Code KRO
UDI-Device Identifier07613327045109
UDI-Public07613327045109
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number6481-1-100
Device Catalogue Number64811100
Device Lot NumberBJ99B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date04/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown